# SDR DXTA2009121803900

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 8,199 hours, 6,484 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INDICATOR OUT OF CALIBERATION . ACFT FEELS TAIL HEAVY DURING TAKEOFF WITH TRIM INDICATOR IN TAKE OFF RANGE.  ADJUSTED ELEVATOR TRIM TRAVELS AND INDICATOR IAW MM CH 27-31-00 AND 27-32-01, OPS CHECKED GOOD.
